question-icon

Can Progestrone Vaginal Suppositories Cause Brown Vaginal Discharge?

default
Posted on Mon, 27 Nov 2017
Question: Dr i am 5 weeks pregnant through ivf. i have been taking progestrone vaginal suppositries 400mg thrice a day. Lately i have noticed brown colour string like discharge. No cramps. It is seen only when i wipe. Is it normal?



doctor
Answered by Dr. B. Radhakrishnan. Nair (54 minutes later)
Brief Answer:
Need to wait and watch

Detailed Answer:
Hi
GREETINGS
I can understand your concern.
Very minimal discharge initially can be normal. However if it is increasing,will need a gynaec check up.
I suggest you to inform your infertility specialist regarding this.
Hope you are convinced.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. B. Radhakrishnan. Nair

OBGYN

Practicing since :1986

Answered : 1653 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Progestrone Vaginal Suppositories Cause Brown Vaginal Discharge?

Brief Answer: Need to wait and watch Detailed Answer: Hi GREETINGS I can understand your concern. Very minimal discharge initially can be normal. However if it is increasing,will need a gynaec check up. I suggest you to inform your infertility specialist regarding this. Hope you are convinced. Regards